Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

10 Publications


2024 | Published | Journal Article | IST-REx-ID: 17281 | OA
Campbell AJ, O’Rourke S, Renfrew DT. 2024. The fractional free convolution of R-diagonal elements and random polynomials under repeated differentiation. International Mathematics Research Notices. 2024(13), 10189–10218.
[Published Version] View | Files available | DOI
 

2024 | Published | Journal Article | IST-REx-ID: 19051 | OA
Browning TD. 2024. The polynomial sieve and equal sums of like polynomials. International Mathematics Research Notices. 2024(13), 10165–10168.
[Published Version] View | Files available | DOI
 

2024 | Published | Journal Article | IST-REx-ID: 18900 | OA
Wirth M. 2024. Modular completely Dirichlet forms as squares of derivations. International Mathematics Research Notices. 2024(14), 10597–10614.
[Published Version] View | Files available | DOI
 

2024 | Published | Journal Article | IST-REx-ID: 14986 | OA
Shen S. 2024. Tamely ramified geometric Langlands correspondence in positive characteristic. International Mathematics Research Notices. 2024(7), 6176–6208.
[Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 19486 | OA
Chan S. 2024. The 3-isogeny selmer groups of the elliptic curves y2=x3+n2. International Mathematics Research Notices. 2024(9), 7571–7593.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 14737 | OA
Ivanov G, Naszódi M. 2023. Functional John and Löwner conditions for pairs of log-concave functions. International Mathematics Research Notices. 2023(23), 20613–20669.
[Published Version] View | Files available | DOI | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 9034 | OA
Wilsch FA. 2023. Integral points of bounded height on a log Fano threefold. International Mathematics Research Notices. 2023(8), 6780–6808.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2020 | Published | Journal Article | IST-REx-ID: 10867 | OA
Akopyan A, Karasev R. 2020. Waist of balls in hyperbolic and spherical spaces. International Mathematics Research Notices. 2020(3), 669–697.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2020 | Published | Journal Article | IST-REx-ID: 9576 | OA
Bucić M, Kwan MA, Pokrovskiy A, Sudakov B. 2020. Halfway to Rota’s basis conjecture. International Mathematics Research Notices. 2020(21), 8007–8026.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Published | Journal Article | IST-REx-ID: 9577 | OA
Kwan MA, Sudakov B. 2020. Ramsey graphs induce subgraphs of quadratically many sizes. International Mathematics Research Notices. 2020(6), 1621–1638.
[Published Version] View | DOI | Download Published Version (ext.) | arXiv
 

Filters and Search Terms

eissn=1687-0247

Search

Filter Publications

Display / Sort

Citation Style: ISTA Annual Report

Export / Embed